# SDR 97FDEA00688

- Difficulty date: September 22, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N496FE
- Make and model: Boeing 727227
- Aircraft serial: 21670
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Bs 740-780
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR1315 71C131-02,  A/C BAY AREA - T ANGLE SUPPORT STRUCTURE CORRODED FROM BS 740-780 LT INBD AND FORWARD OF LT HEAT EXCHANGER.  REMOVED CORRODED T ANGLE AND INSTALLED NEW SECTION OF T ANGLE PER SRM 51-10-1.  INSTALLED SPLICE DOUBLER AT BS 790 PER SRM 51-40-4.
